# SDR SWAA2021112227903

- Difficulty date: October 7, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS771 RBL6 WL154. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] REMOVED OLD INTERCOSTAL PER SRM 51-40-02-0G-0; [03] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [04] RECEIVED INTERCOSTAL FROM FORM AND HEAT TREAT PO#841173; [05] LOCATED AND DRILLED NEW INTERCOSTAL AT ACB BS767 - BS787 RBL6 WL154 PER SRM 51-40-05-0G-0 AND DWG 146A8130. APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO NEW INTERCOSTAL PER AMM 51-21-41-370-802; AMM 51-21-72-370-804. OK TO INSTALL; [06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5. OKAY TO INSTALL; [07] INSTALLED NEW INTERCOSTAL AT ACB BS767 - BS787; RBL16; WL154 PER SRM 51-40-02-0G-0 AND DWG 146A8130; [08] VERIFIED CORRECTIVE ACTION 7.; [09] VERIFIED REPLACEMENT OF INTERCOSTAL. ALL WORK ACCOMPLISHED.
